# SDR PCAA0011073

- Difficulty date: November 15, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N835EX
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- Aircraft time: 22,586 hours, 25,366 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85540001003
- Part serial: CAP190
- Condition: Cracked
- Location: Rudder
- Part time: 24,928 hours, 27,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BGM- DURING ROUTINE MAINTENANCE INSPECTION STARBOARD SIDE OF FORE RUDDER FOUND TO HAVE A 10 INCH C-SHAPE CRACK.  FORE RUDDER ASSEMBLY REPLACED IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL CHAPTER 27-20-00.  AIRCRAFT RETURNED TO SERVICE.
